Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 52, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 10, 2016, 11:11 PM CDT for 4 counties in Tennessee. It was in force for 34 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 11:11 PM CDT (04:11 UTC)
- Expired
- May 10, 2016, 11:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 7 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:15 PM CDT | TSTM WND DMG | 4 Nnw Mount Juliet, TN | TREE BLOWN ACROSS SAUNDERSVILLE ROAD NEAR HERMITAGE CHURCH OF NAZARENE. |
| May 10, 11:25 PM CDT | TSTM WND DMG | 2 Sse Hendersonville, TN | TREE DOWN NEAR INDIAN LAKE ELEMENTARY SCHOOL |
| May 10, 11:30 PM CDT | TSTM WND DMG | 2 Nne Green Hill, TN | LARGE TREE LIMBS DOWN AND A COUPLE OF HOME ROOFS DAMAGED IN HICKORY LAKE FARMS SUBDIVISION |
| May 10, 11:30 PM CDT | HAIL 1 | Lakewood, TN | |
| May 10, 11:34 PM CDT | HAIL 1 | 4 Se Hermitage, TN | DELAYED COCORAHS REPORT |
| May 10, 11:35 PM CDT | TSTM WND DMG | 3 Ne Green Hill, TN | TREE AND 4-5 POWER LINES DOWN ACROSS SINGING SPRINGS ROAD AT NONAVILLE ROAD BLOCKING THE ROADWAY |
| May 10, 11:35 PM CDT | TSTM WND DMG | 4 Nnw Mount Juliet, TN | TREE BLOWN ACROSS SAUNDERSVILLE ROAD NEAR HERMITAGE CHURCH OF NAZARENE. |
| May 10, 11:39 PM CDT | HAIL 1.75 | Hendersonville, TN | |
| May 10, 11:39 PM CDT | HAIL 1.75 | Old Hickory, TN | |
| May 10, 11:40 PM CDT | TSTM WND DMG | 1 W Mount Juliet, TN | MOUNT JULIET POLICE DEPT REPORTED TREES DOWN AT WEST DIVISION AND SOUTH GREENHILL RD. |
| May 10, 11:40 PM CDT | HAIL 0.88 | 3 E Hermitage, TN | NICKEL HAIL AT THE NWS IN OLD HICKORY |
| May 10, 11:40 PM CDT | HAIL 1 | Hermitage, TN | TWITTER REPORT OF 1 INCH HAIL AT HERMITAGE |
| May 10, 11:40 PM CDT | HAIL 2 | Hermitage, TN | PICTURE OF 2 INCH DIAMETER HAIL WAS POSTED ON FACEBOOK. |
| May 10, 11:40 PM CDT | HAIL 2.5 | Hermitage, TN | TENNIS BALL SIZE HAIL NEAR ANDREW JACKSON PKWY IN HRMITAGE CAUSED DAMAGE TO CARS AND CRACKED A WINDOW. |
| May 10, 11:42 PM CDT | TSTM WND DMG | 2 Wsw Mount Juliet, TN | DOZENS OF TREES SNAPPED AND UPROOTED NEAR THE INTERSECTION OF OLD LEBANON DIRT RD AND CHANDLER RD AS WELL AS MINOR ROOF DAMAGE TO A COUPLE HOMES AND A CHURCH. |
| May 10, 11:43 PM CDT | TSTM WND DMG | 2 Wsw Mount Juliet, TN | A SMALL BUT INTENSE MICROBURST SNAPPED AND UPROOTED DOZENS OF TREES NEAR THE INTERSECTION OF OLD LEBANON DIRT RD AND CHANDLER RD IN MOUNT JULIET. A FEW HOMES AND A CHURCH SUFFERED MINOR ROOF DAMAGE. RADAR AND DAMAGE INDICATES WINDS UP TO 75 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted.
781
WUUS54 KOHX 110411
SVROHX
TNC021-037-165-189-110445-
/O.NEW.KOHX.SV.W.0052.160511T0411Z-160511T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DAVIDSON COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
SOUTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1145 PM CDT
* AT 1110 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GALLATIN TO NEAR OLD HICKORY TO NEAR JOELTON...
MOVING EAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...ASHLAND CITY...NASHVILLE...MADISON...
HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...MILLERSVILLE...
LAKEWOOD...HERMITAGE...JOELTON...BELINDA CITY...OLD HICKORY...RURAL
HILL...BEAMAN PARK...BLEDSOE CREEK STATE PARK...WHITES CREEK...BELLS
BEND AND COTTONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3639 8631 3632 8627 3631 8627 3630 8626
3625 8623 3611 8642 3611 8663 3616 8693
3627 8705 3635 8680 3649 8649
TIME...MOT...LOC 0410Z 288DEG 27KT 3638 8654 3629 8666 3626 8686
HAIL...1.75IN
WIND...60MPH
$$
131 follow-up statement
400
WWUS54 KOHX 110438
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 PM CDT TUE MAY 10 2016
TNC021-110447-
/O.CAN.KOHX.SV.W.0052.000000T0000Z-160511T0445Z/
CHEATHAM TN-
1138 PM CDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEATHAM COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3639 8631 3632 8627 3631 8627 3630 8626
3625 8623 3611 8642 3611 8663 3615 8684
3628 8689 3635 8671 3648 8647
TIME...MOT...LOC 0437Z 305DEG 18KT 3631 8638 3622 8650 3619 8670
$$
TNC037-165-189-110445-
/O.CON.KOHX.SV.W.0052.000000T0000Z-160511T0445Z/
DAVIDSON TN-SUMNER TN-WILSON TN-
1138 PM CDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL DAVIDSON...SOUTHERN SUMNER AND NORTHWESTERN WILSON
COUNTIES...
AT 1137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GALLATIN TO MOUNT JULIET TO NEAR
HERMITAGE...MOVING SOUTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...BELINDA CITY...OLD
HICKORY...RURAL HILL...BLEDSOE CREEK STATE PARK...WHITES CREEK...PERCY
PRIEST LAKE AND GLADEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3639 8631 3632 8627 3631 8627 3630 8626
3625 8623 3611 8642 3611 8663 3615 8684
3628 8689 3635 8671 3648 8647
TIME...MOT...LOC 0437Z 305DEG 18KT 3631 8638 3622 8650 3619 8670
HAIL...1.75IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:20 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 10, 7:20 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 720 PM CDT TUE MAY 10 2016 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... ...TORNADO WATCH FOR PARTS OF NORTHERN MIDDLE TENNESSEE UNTIL 11 PM CDT TONIGHT... AREA OF SCATTERED THUNDERSTORMS, EXTENDING FROM KENTUCKY INTO NORTHWESTERN TENNESSEE, WILL WORK ITS WAY EASTWARD INTO NORTHERN PARTS OF MIDDLE TENNESSEE THIS EVENING. A FEW STORMS COULD BECOME SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND PERHAPS A FEW TORNADOES AS WELL. && .AVIATION... 00Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS NORTHERN PARTS OF THE MID STATE TONIGHT. IN PRECIPITATION AREAS, OCCASIONAL PERIODS OF MVFR ARE EXPECTED. IN ADDITION, BY LATE TONIGHT EXPECT MVFR CIGS AND VSBYS (DUE TO BR) TO BECOME WIDESPREAD. BY EARLY THURSDAY AFTERNOON, LOW CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........19
Hazardous weather outlook, May 10, 5:36 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 536 PM CDT TUE MAY 10 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 536 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 11 PM CDT TONIGHT FOR PARTS OF NORTHERN MIDDLE TENNESSEE. A FEW THUNDERSTORMS THIS EVENING MAY BE SEVERE...AND PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND POSSIBLY A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE ON THURSDAY INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY. AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND DAMAGE OR HAIL. 19
In the hours before
Local storm report, May 10, 10:33 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1033 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
INTERSTATE 24.
&&
EVENT NUMBER OHX1600447
19Local storm report, May 10, 10:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 1 N WHITE HOUSE 36.48N 86.67W
05/10/2016 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE
&&
EVENT NUMBER OHX1600448
19Local storm report, May 10, 10:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1042 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD
&&
EVENT NUMBER OHX1600449
19Local storm report, May 10, 10:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL GREENBRIER 36.42N 86.80W
05/10/2016 M1.00 INCH ROBERTSON TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1600450
SHLocal storm report, May 10, 10:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1049 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 8 S SPRINGFIELD 36.38N 86.88W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
JUST NORTH OF DAVIDSON COUNTY LINE.
&&
EVENT NUMBER OHX1600451
19Local storm report, May 10, 10:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 5 N GALLATIN 36.45N 86.45W
05/10/2016 E1.00 INCH SUMNER TN COUNTY OFFICIAL
QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD
&&
EVENT NUMBER OHX1600452
19The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| May 10, 7:51 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 24 min |
| May 10, 8:01 PM CDT | Tornado Warning | OHX | Montgomery | 29 min |
| May 10, 8:14 PM CDT | Special Weather Statement | OHX | Stewart | 46 min |
| May 10, 8:26 PM CDT | Tornado Warning | OHX | Montgomery | 34 min |
| May 10, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 34 min |
| May 10, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 28 min |
| May 10, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 24 min |
| May 10, 9:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 47 min |
| May 10, 9:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 27 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 32 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 24 min |
| May 10, 10:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 25 min |
| May 10, 10:12 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 33 min |
| May 10, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 46 min |
| May 10, 10:40 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 40 min |
| May 10, 10:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 39 min |
| May 10, 11:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 30 min |
| May 10, 11:53 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 112 min |
| May 10, 11:58 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| May 11, 12:18 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 27 min |
| May 11, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 31 min |
| May 11, 1:10 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| May 11, 1:33 AM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| May 11, 1:39 AM CDT | Special Weather Statement | OHX | DeKalb | 51 min |
| May 11, 1:43 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 2 hr |
| May 11, 2:02 AM CDT | Special Weather Statement | OHX | Trousdale | 28 min |
| May 11, 2:20 AM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 115 min |
| May 11, 2:57 AM CDT | Special Weather Statement | OHX | Macon, Smith, Sumner, Trousdale | 63 min |
| May 11, 3:45 AM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale | 45 min |
| May 11, 4:03 AM CDT | Flash Flood Warning | OHX | Smith, Trousdale | 117 min |
| May 11, 4:14 AM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| May 11, 4:35 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 40 min |
| May 11, 4:39 AM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| May 11, 5:55 AM CDT | Flash Flood Warning | OHX | Macon, Smith, Sumner, Trousdale | 2 hr |
| May 11, 7:07 AM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| May 11, 7:21 AM CDT | Special Weather Statement | OHX | Jackson | 24 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OHX | Jackson, Putnam | 58 min |
| May 11, 7:54 AM CDT | Flash Flood Warning | OHX | Jackson, Macon, Robertson, Smith, Sumner, Trousdale | 4 hr |
| May 11, 8:32 AM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 43 min |
| May 11, 8:41 AM CDT | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| May 11, 8:43 AM CDT | Special Weather Statement | OHX | Cumberland | 32 min |
| May 11, 9:24 AM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Putnam | 3 hr |
| May 11, 9:41 AM CDT | Special Weather Statement | OHX | Putnam | 34 min |
| May 11, 11:57 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.